# SDR U5QA20130510054

- Difficulty date: May 10, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N8783
- Make and model: Lear 60LEAR
- Aircraft serial: 006
- Aircraft time: 6,183 hours, 5,067 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE BELOW LT NR 2 WINDOW.  INSTALLED DOUBLER IAW  60006-23252.
